Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 279, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 28, 2012, 7:19 PM CDT for 4 counties in Oklahoma. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2012, 7:19 PM CDT (00:19 UTC)
- Expired
- May 28, 2012, 8:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, Garvin County, OK, McClain County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 51 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:22 PM CDT | HAIL 1.5 | 4 S Lindsay, OK | |
| May 28, 7:26 PM CDT | HAIL 2.5 | 5 Ese Lindsay, OK | |
| May 28, 7:27 PM CDT | HAIL 2 | Erin Springs, OK | |
| May 28, 7:50 PM CDT | HAIL 2.5 | 3 Nw Maysville, OK | |
| May 28, 8:02 PM CDT | HAIL 1.25 | 2 E Blanchard, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2238 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
984
WUUS54 KOUN 290019
SVROUN
OKC027-049-087-125-290100-
/O.NEW.KOUN.SV.W.0279.120529T0019Z-120529T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
GARVIN COUNTY IN SOUTHERN OKLAHOMA...
MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 800 PM CDT
* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS
STORM WAS LOCATED NEAR LINDSAY...MOVING NORTHEAST AT 40 MPH. OTHER
STRONG TO SEVERE THUNDERSTORMS WERE LOCATED FROM NEAR DIBBLE AND
BLANCHARD AND NEAR NORMAN. THESE STORMS WILL BE CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WIND GUSTS TO NEAR 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORMAN...PAULS VALLEY...PURCELL...NOBLE...SLAUGHTERVILLE...
LINDSAY...BLANCHARD...LEXINGTON...STRATFORD...MAYSVILLE...
GOLDSBY...PINK...WAYNE...PAOLI...WASHINGTON...COLE...WANETTE...
DIBBLE...
BYARS AND TRIBBEY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 71 AND 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3468 9763 3469 9766 3519 9767 3535 9695
3474 9694
TIME...MOT...LOC 0015Z 242DEG 35KT 3475 9763
$$
301 follow-up statement
199
WWUS54 KOUN 290046
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT MON MAY 28 2012
OKC125-290110-
/O.CAN.KOUN.SV.W.0279.000000T0000Z-120529T0100Z/
POTTAWATOMIE OK-
746 PM CDT MON MAY 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR POTTAWATOMIE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3474 9699 3468 9762 3469 9766 3519 9767
3519 9737 3506 9716 3493 9714
TIME...MOT...LOC 0046Z 245DEG 27KT 3503 9764 3483 9738
$$
OKC027-049-087-290100-
/O.CON.KOUN.SV.W.0279.000000T0000Z-120529T0100Z/
MCCLAIN OK-GARVIN OK-CLEVELAND OK-
746 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT FOR MCCLAIN...GARVIN AND CLEVELAND COUNTIES...
AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DIBBLE TO
MAYSVILLE...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...PURCELL...NOBLE...SLAUGHTERVILLE...LINDSAY...
BLANCHARD...LEXINGTON...MAYSVILLE...GOLDSBY...WAYNE...PAOLI...
WASHINGTON...COLE...DIBBLE...ROSEDALE...CRINER...ANTIOCH...ERIN
SPRINGS...PAYNE AND WHITEBEAD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 72 AND 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3474 9699 3468 9762 3469 9766 3519 9767
3519 9737 3506 9716 3493 9714
TIME...MOT...LOC 0043Z 245DEG 27KT 3503 9764 3483 9738
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:33 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, May 28, 2:33 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 233 PM CDT MON MAY 28 2012 .DISCUSSION... FRONT HAS BECOME PRETTY MUCH STATIONARY THIS AFTERNOON ACROSS PORTIONS OF THE FA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEAR THE FRONT IN THE FA. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP WEST OF THE AREA AND MOVE INTO PARTS OF SW OK/WEST NORTH TX THIS AFTN/EVENING. SOME OF THE STORMS COULD BECOME SEVERE. THE SEVERE POTENTIAL WILL DIMINISH THIS EVENING BUT SOME STORMS WILL BE POSSIBLE OVERNIGHT. THE FRONT COULD LIFT BACK NORTH LATER TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEAR THIS BOUNDARY AGAIN TOMORROW AND MOVE ACROSS THE AREA. HOWEVER... SOME OF THAT WILL BE CONDITIONAL ON HOW THINGS EVOLVE TONIGHT. MODELS SHOW A SHORTWAVE MOVING ACROSS THE REGION WEDNESDAY/THURSDAY WHICH WILL PROVIDE SOME UPPER SUPPORT FOR STORM DEVELOPMENT... ESPECIALLY WED NIGHT/THURSDAY. A STRONGER COLD FRONT WILL ALSO MOVE ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY. SEVERE STORMS WILL REMAIN POSSIBLE TUESDAY AND WEDNESDAY. COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT KNOCKING TEMPERATURES DOWN BELOW NORMAL FOR THE LATTER PART OF THE WEEK. TEMPERATURES WILL THEN RECOVER TO AOA NORMAL OVER THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 90 68 88 / 30 40 50 40 HOBART OK 66 91 67 92 / 30 30 40 40 WICHITA FALLS TX 69 94 71 94 / 60 30 30 20 GAGE OK 58 89 61 83 / 10 30 40 40 PONCA CITY OK 63 87 63 84 / 20 30 30 40 DURANT OK 70 92 69 87 / 40 30 50 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/25
Hazardous weather outlook, May 28, 11:46 AM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT MON MAY 28 2012
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT MON MAY 28 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING OVER PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE FROM ALTUS TO NORMAN...AND
WEST OF A NORMAN TO MADILL LINE. THIS INCLUDES ALL OF WESTERN NORTH
TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 4 PM THROUGH
MIDNIGHT CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON INTO THE EVENING HOURS.
IMPACTS...
HAIL LARGER THAN GOLF BALLS IS THE MAIN HAZARD AND CAN CAUSE DAMAGE
TO ROOFS...CROPS AND CARS. DAMAGING WIND GUSTS OVER 65 MPH MAY CAUSE
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN TWO MAIN AREAS...
ONE BEING SOMEWHERE BETWEEN LUBBOCK AND VERNON TEXAS...AND TWO BEING
ALONG A STATIONARY FRONT NEAR A HOLLIS TO KINGFISHER TO PONCA CITY LINE
BETWEEN 4 AND 7 PM CDT. STRONG AFTERNOON HEATING COMBINED WITH
CONVERGENCE ALONG THE FRONT WILL ALLOW FOR THUNDERSTORMS TO DEVELOP.
THESE STORMS WILL MOVE EAST OR SOUTHEAST DURING THE LATE AFTERNOON
AND EVENING HOURS.
SOME OF THE THUNDERSTORMS WILL BE SEVERE...ESPECIALLY OVER WESTERN
NORTH TEXAS AND SOUTHWEST PARTS OF OKLAHOMA AS THE AIR WILL BE QUITE
UNSTABLE. AFTER 7 PM CDT...THUNDERSTORMS MAY CONGEAL INTO ONE OR MORE
STORM COMPLEXES AND MOVE INTO PARTS OF CENTRAL AND SOUTHERN OKLAHOMA
AS WELL AS WESTERN NORTH TEXAS. ALTHOUGH THE THREAT FOR SEVERE WEATHER
WILL DECREASE AFTER MIDNIGHT CDT...MARGINALLY SEVERE HAIL AND WIND
GUSTS WILL STILL BE A CONCERN.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY. SEVERAL
OPPORTUNITIES FOR THUNDERSTORMS WILL EXIST DURING THE AFTERNOON
AND OVERNIGHT HOURS...WITH DAMAGING HAIL AND WIND POSSIBLE. THE RISK
FOR THUNDERSTORMS SHOULD FINALLY PUSH EAST BY THURSDAY EVENING AS A
STRONG COLD FRONT MOVES FROM NORTH TO SOUTH OVER OKLAHOMA AND
WESTERN NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT TUESDAY.
MBS/MAXWELLIn the hours before
Local storm report, May 28, 6:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL DUNCAN 34.52N 97.97W
05/28/2012 E1.00 INCH STEPHENS OK AMATEUR RADIO
&&
FMLocal storm report, May 28, 6:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND GST 3 E GILLILAND 33.73N 99.63W
05/28/2012 M62 MPH KNOX TX TRAINED SPOTTER
&&
FMLocal storm report, May 28, 6:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 7 W HOLLIDAY 33.81N 98.81W
05/28/2012 M58 MPH ARCHER TX STORM CHASER
&&
FMLocal storm report, May 28, 7:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 SE MARLOW 34.62N 97.94W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0639 PM HAIL FAXON 34.46N 98.58W
05/28/2012 E1.25 INCH COMANCHE OK AMATEUR RADIO
0636 PM HAIL 4 NW SEYMOUR 33.64N 99.31W
05/28/2012 E2.00 INCH BAYLOR TX STORM CHASER
0640 PM HAIL 6 NNW DUNCAN 34.60N 98.01W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0640 PM TSTM WND GST 3 NW SEYMOUR 33.63N 99.30W
05/28/2012 M83 MPH BAYLOR TX MESONET
&&
FMLocal storm report, May 28, 7:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 6 NNW DUNCAN 34.60N 98.01W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
&&
FMSpecial weather statement, May 28, 7:08 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 708 PM CDT MON MAY 28 2012 OKZ027>030-290030- GRADY OK-MCCLAIN OK-CLEVELAND OK-POTTAWATOMIE OK- 708 PM CDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRADY...MCCLAIN... CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES UNTIL 730 PM CDT... AT 706 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NORMAN TO TABLER...MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... NORMAN...NEWCASTLE...NOBLE...BLANCHARD...GOLDSBY...PINK...COLE... LAKE THUNDERBIRD AND MIDDLEBERG. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3505 9750 3504 9796 3530 9751 3530 9703 TIME...MOT...LOC 0006Z 256DEG 11KT 3519 9746 3506 9781 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 45 min |
| May 28, 7:08 PM CDT | Special Weather Statement | OUN | Cleveland | 22 min |
| May 28, 7:40 PM CDT | Special Weather Statement | OUN | Logan | 35 min |
| May 28, 7:41 PM CDT | Special Weather Statement | OUN | Carter, Love | 34 min |
| May 28, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 32 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 47 min |
| May 28, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 45 min |
| May 28, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 48 min |
| May 28, 8:15 PM CDT | Special Weather Statement | OUN | Logan | 30 min |
| May 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 45 min |
| May 28, 8:39 PM CDT | Special Weather Statement | OUN | Love | 36 min |
| May 28, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 60 min |
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| May 28, 9:15 PM CDT | Special Weather Statement | OUN | Marshall | 30 min |
| May 28, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 61 min |
| May 28, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 22 min |
| May 28, 10:40 PM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| May 28, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 24 min |
| May 28, 11:20 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 25 min |
| May 28, 11:54 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Johnston, Love, Marshall | 51 min |
| May 29, 12:41 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 49 min |
| May 29, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 53 min |
| May 29, 4:51 PM CDT | Special Weather Statement | OUN | Kiowa | 24 min |
| May 29, 5:10 PM CDT | Special Weather Statement | OUN | Kiowa | 35 min |
| May 29, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 63 min |
| May 29, 5:14 PM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| May 29, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 54 min |
| May 29, 5:26 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 64 min |
| May 29, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 62 min |
| May 29, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 65 min |
| May 29, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 43 min |
| May 29, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 54 min |
| May 29, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 66 min |
| May 29, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Logan and 1 more | 64 min |
| May 29, 6:34 PM CDT | Special Weather Statement | OUN | Alfalfa | 26 min |
| May 29, 6:39 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 55 min |
| May 29, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 47 min |
| May 29, 6:51 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 54 min |
| May 29, 6:54 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| May 29, 6:55 PM CDT | Special Weather Statement | OUN | Noble, Payne | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.